# SDR AALA20150623012

- Difficulty date: June 13, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,825 hours, 21,392 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 4062582WE
- Condition: Broken
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, WHEEL NOT TURNING, LIGHT ILLUMINATED AT 90 KNOTS, TAKEOFF ABORTED.  LIGHT EXTINGUISHED AS POWER REDUCED.  FOUND NR 1 MAIN WHEEL SPEED TRANSDUCER MISSING BOTH PINS.  R & R TRANSDUCER IAW AMM 32-43-02.
